MAUDE Adverse Event Report: I.T.S. GMBH HUMERAL HEAD PLATE, WIDE, 3-HOLE

I.T.S. GMBH HUMERAL HEAD PLATE, WIDE, 3-HOLE
Model Number 21131-3
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Information (3190)
Date of Event 02/03/2014
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record (dhr) of this plate were inspected and showed no deviations.The quality forms met all dimensional and visual criteria at the time of release with no issues documented during the manufacturing that would contribute to this complaint condition.A review of the raw material device history record revealed no deviation.The material was determined to be conforming and was used as is per product development approval.We have consulted an experienced trauma surgeon for his independent opinion: the implant breakage is related to a delayed fracture healing / pseudoarthrosis (4 months).
 
Event or Problem Description
It was reported that a humeral head plate, wide, 3-hole was determined to be broken postoperatively.Original implant date (b)(6) 2013.A revision surgery was performed on (b)(6) 2014.

Brand Name
HUMERAL HEAD PLATE, WIDE, 3-HOLE
Common Device Name
HUMERAL HEAD PLATE, WIDE, 3-HOLE
Manufacturer (Section D)
I.T.S. GMBH
autal 28
lassnitzh[?]he, styria 8301
AU  8301
MDR Report Key8225547
Report Number3004369035-2014-00001
Device Sequence Number11280028
Product Code HRS
UDI-Device Identifier09120034302992
UDI-Public09120034302992
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K051412
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2014
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number21131-3
Device Catalogue Number21131-3
Device Lot Number26/F30457
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/08/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient Weight70